# SDR MASA2011032402233

- Difficulty date: March 21, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 35,838 hours, 37,913 cycles
- System (JASC): 6121 · Propeller Synchronizer Section
- Part: Switch
- Condition: Jammed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROP SYNC SWITCH JAMMED.  MX R2 PROP SYNC SWITCH.
